# SDR 07FDEA02220

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE CAVITY, AT XOS = 570, STIFFENER FOUND CRACKED.  [07-06-07]   REPAIRED AS PER FEDEX EA 1-5710-111129, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
